Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Reoccurring itchy skin. Cluster of red spots. On antihistamines, cream. Get urticaria. Suggestions?

On back of both legs below the knee i have itchy skin which i have tried several creams and moisturisers i am currently taking a antihistamines tablets 10mg and using a cream called Aqueous Calamine which has helped but now today the itching has come back more on one leg than the other but now there is a cluster of tiny pin head size red spots. I do get urticaria at different times. any suggestions? JB
Asked On : Thu, 2 May 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to health care magic forum
Thank you for your query
I understand your query regarding your skin problem.
It look like you have urticaria with atopic dermatitis.
you have dry and senesitive skin over affected area.
you must apply good moisturizer lotion 3 times a day over leg
keep your body hydrated with drinking plenty of water a day
wear loos e and cotton cloths.
you can use mild steroid cream over it.
it is better to consult dermatologist for proper treatment.
you can continue anti histamiic medicine,
urticaria in your case is chronic .you need to take medicine when required for it.
I hope I answered your query.
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor